Numerical solutions to the Darboux problem with functional dependence.
Georgian mathematical journal, Tome 5 (1998) no. 1, pp. 71-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Volterra condition, implicit functional-difference equation, Darboux problem, difference methods, comparison method, error estimate, convergence, numerical example
@article{GMJ_1998__5_1_48649,
author = {Kamont, Z. and Leszczy\'nski, H.},
title = {Numerical solutions to the {Darboux} problem with functional dependence.},
journal = {Georgian mathematical journal},
pages = {71--90},
year = {1998},
volume = {5},
number = {1},
zbl = {0955.65076},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1998__5_1_48649/}
}
Kamont, Z.; Leszczyński, H. Numerical solutions to the Darboux problem with functional dependence.. Georgian mathematical journal, Tome 5 (1998) no. 1, pp. 71-90. http://geodesic.mathdoc.fr/item/GMJ_1998__5_1_48649/